68571members
360680posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bone pain

1 REPLY 1
Highlighted
Moderator

Re: Bone pain

Hi lizandsarah

 

Thanks for your post about the pain you’ve been experiencing in your pelvic bone for the last eight weeks.

It’s understandable you’re concerned, especially as the pain wakes you in the night and is making walking and sitting painful.

 

If an X-ray hasn’t shown anything abnormal the next investigation to consider would usually be a bone scan or an MRI (magnetic resonance imaging) scan. You could ask to see your oncologist and explain that your symptoms are not improving. If they think any further investigations are needed to assess the pain they can refer you.   

 

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential and the number is free from UK landlines and all mobile networks.

 

The number is 0808 800 6000 (Text relay prefix 18001).

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

Best wishes

 

Anne

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Member

Bone pain

I have been experiencing pain on the left side pelvic bones for around 8 weeks. I've been xrayed which showed nothing and physio ruled out muscular cause. Painkillers don't help much, or heatpads, wakes me frequently and making walking or sitting painful

 

On zoldronic infusions and anastrazole. Stage 2B IDC with extensive high grade DCIS and lymph involvement. Had surgery, chemo and rads. Never scanned pre or postdiagnosis. 

 

What should I be expecting in terms of further investigations? Not willing to be fobbed off with "its the tablets" as it has come on after starting them.